MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Der Nervenarzt · 1996

[Drug-induced asterixis amplified by relative hypoglycemia].

Poersch M, Hufnagel A, Smolenski C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 58-year-old man with chronic paranoid-hallucinatoric psychosis had transient episodes with marked paranoid delusions, auditory hallucinations without confusion, shakiness of both upper extremities, tachycardia and sweating. EMG performed with surface electrodes revealed many silent periods in postural active muscles with maximum duration of 120 ms; blood glucose was 65-75 mg/dl. At other times, blood glucose was 135-140 mg/dl, EMG revealed few silent periods in postural active muscles with maximal duration of 50 ms and the patient noted some vibration in his outstretched hands only. Drug-induced asterixis (clozapine, benperidol) amplified by relative hypoglycemia was therefore assumed, and symptoms disappeared after oral antidiabetics were reduced.

Для цитирования: Poersch M, Hufnagel A, Smolenski C. [Drug-induced asterixis amplified by relative hypoglycemia].. Der Nervenarzt. 1996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.